Monatshefte für Mathematik

, Volume 64, Issue 1, pp 64–67

Graphs with given infinite group

  • Gert Sabidussi
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Frucht, Herstellung von Graphen mit vorgegebener abstrakter Gruppe, Compositio Math.6, 239–250 (1938).Google Scholar
  2. [2]
    R. Frucht, Graphs of degree 3 with given abstract group, Canad. J. Math.1, 365–378 (1949).Google Scholar
  3. [3]
    H. Izbicki, Reguläre Graphen 3., 4. u. 5. Grades mit vorgegebenen abstrakten Automorphismengruppen, Farbenzahlen und Zusammenhängen, Monatsh. f. Math.61, 42–49 (1957).Google Scholar
  4. [4]
    H. Izbicki, Unendliche Graphen mit vorgegebenen Eigenschaften, Monatsh. f. Math.63, 298–301 (1959).Google Scholar
  5. [5]
    H. Izbicki, Reguläre Graphen beliebigen Grades mit vorgegebenen Eigenschaften, Monatsh. f. Math.64, 15–21 (1960).Google Scholar
  6. [6]
    G. Sabidussi, Graphs with given group and given graph-theoretical properties, Canad. J. Math.9, 515–525 (1957).Google Scholar
  7. [7]
    G. Sabidussi, On the minimum order of graphs with given automorphism group. Monatsh. f. Math.63, 124–127 (1959).Google Scholar

Copyright information

© Springer-Verlag 1960

Authors and Affiliations

  • Gert Sabidussi
    • 1
    • 2
  1. 1.New OrleansUSA
  2. 2.Tulane UniversityTulaneUSA

Personalised recommendations